# SDR AALA201909249009

- Difficulty date: September 23, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- Aircraft time: 63,833 hours, 16,657 cycles
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Part number: 416N222032
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND OFF WING SLIDE BOTTLE PRESSURE SWITCH WAS NOT WORKING IN COCKPIT PER JOB CARD 1610. REPLACED SWITCH ASSEMBLY PER AMM 25-65-02.
